Alert archive / Ohio / River Flood Warnings in 2023

River Flood Warning 13, NWS Wilmington, OH

March 24, 2023Pickaway County, Ohio

NWS Wilmington, OH issued this river flood warning at Mar 24, 2023, 1:23 PM EDT for Pickaway County, Ohio. It took effect at Mar 24, 2023, 10:40 PM EDT. It was in force for 68 hr.

The area

The outline as issued.

The facts

Issued
Mar 24, 2023, 1:23 PM EDT (17:23 UTC)
In effect from
Mar 24, 2023, 10:40 PM EDT
Expired
Mar 27, 2023, 6:20 PM EDT
In force
68 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
Minor

County Pickaway County, OH

The radar

The Cincinnati radar (KILN), 76 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Circleville (CRCO1). The gauge peaked at 18.27 ft at Mar 26, 2023, 5:00 PM EDT.

actionminormoderate510152003/2403/2503/2603/2703/28
Action stage
13 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03230700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

079 
WGUS41 KILN 241723
FLWILN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
123 PM EDT Fri Mar 24 2023

...The National Weather Service in Wilmington has issued a Flood 
Warning for the following rivers...

  Scioto River at Circleville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to developments by listening to NOAA Weather Radio. For 
additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&


OHC129-250530-
/O.NEW.KILN.FL.W.0013.230325T0240Z-230328T0345Z/
/CRCO1.1.ER.230325T0240Z.230326T0600Z.230327T2145Z.NO/
123 PM EDT Fri Mar 24 2023

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO LATE MONDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Scioto River at Circleville.

* WHEN...From this evening to late Monday evening.

* IMPACTS...At 18.0 feet, Low-lying areas north of Circleville near 
  Little Walnut begin to flood.  Flooding also worsens at the 
  intersection of Canal Road and State Route 104 and on Island Road 
  north of Circleville.  Minor backwater flooding occurs along Big 
  Darby Creek near Circleville.

* ADDITIONAL DETAILS...
  - At 12:45 PM EDT Friday the stage was 9.9 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 18.1 feet early Sunday
    morning. It will then fall below flood stage Monday
    afternoon.
  - Flood stage is 15.0 feet.

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303


$$

Clark
9 follow-up statements
796 
WGUS81 KILN 250054
FLSILN

Flood Statement
National Weather Service Wilmington OH
854 PM EDT Fri Mar 24 2023

...The Flood Warning continues for the following rivers...

  Scioto River at Circleville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to developments by listening to NOAA Weather Radio. For 
additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&


OHC129-251300-
/O.EXT.KILN.FL.W.0013.230325T1305Z-230327T2300Z/
/CRCO1.1.ER.230325T1305Z.230326T1200Z.230327T1700Z.NO/
854 PM EDT Fri Mar 24 2023

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY MORNING TO MONDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Scioto River at Circleville.

* WHEN...From Saturday morning to Monday evening.

* IMPACTS...At 17.5 feet, Backwater flooding begins along Big Darby 
  Creek near Circleville.  Lowland flooding also occurs along Island 
  Road north of Circleville and Canal Road near Highway 104.

* ADDITIONAL DETAILS...
  - At 7:45 PM EDT Friday the stage was 12.3 feet.
  - Forecast...The river is expected to rise above flood stage
    late Saturday morning to a crest of 17.3 feet Sunday morning.
    It will then fall below flood stage early Monday afternoon.
  - Flood stage is 15.0 feet.

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303


$$

Coniglio
670 
WGUS81 KILN 251252
FLSILN

Flood Statement
National Weather Service Wilmington OH
852 AM EDT Sat Mar 25 2023

...The Flood Warning is extended for the following rivers...

  Great Miami River at Miamitown.

  Scioto River at Circleville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to developments by listening to NOAA Weather Radio. For 
additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&


OHC061-260100-
/O.EXT.KILN.FL.W.0012.000000T0000Z-230327T1912Z/
/MIAO1.1.ER.230325T0904Z.230326T0000Z.230327T1312Z.NO/
852 AM EDT Sat Mar 25 2023

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Great Miami River at Miamitown.

* WHEN...Until Monday afternoon.

* IMPACTS...At 23.0 feet, Flooding impacts low-lying areas along the 
  Great Miami River south of Miamitown over southwest Miami 
  Township.  Flooding also occurs along the river from New Baltimore 
  to Cleves.  Water extends onto several properties by the river and 
  approaches, but does not enter, homes.

* ADDITIONAL DETAILS...
  - At 7:45 AM EDT Saturday the stage was 17.6 feet.
  - Forecast...The river is expected to rise to a crest of 22.7
    feet this evening. It will then fall below flood stage late
    Monday morning.
  - Flood stage is 16.0 feet.

&&

LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
      3911 8482 3915 8482


$$

OHC129-260100-
/O.EXT.KILN.FL.W.0013.230325T1506Z-230327T2300Z/
/CRCO1.1.ER.230325T1506Z.230326T1200Z.230327T1700Z.NO/
852 AM EDT Sat Mar 25 2023

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Scioto River at Circleville.

* WHEN...Until Monday evening.

* IMPACTS...At 17.5 feet, Backwater flooding begins along Big Darby 
  Creek near Circleville.  Lowland flooding also occurs along Island 
  Road north of Circleville and Canal Road near Highway 104.

* ADDITIONAL DETAILS...
  - At 7:45 AM EDT Saturday the stage was 14.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 17.3 feet Sunday morning. It
    will then fall below flood stage early Monday afternoon.
  - Flood stage is 15.0 feet.

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303


$$

JDR
066 
WGUS81 KILN 251559
FLSILN

Flood Statement
National Weather Service Wilmington OH
1159 AM EDT Sat Mar 25 2023

...The Flood Warning is extended for the following rivers...

  Scioto River at Circleville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to developments by listening to NOAA Weather Radio. For 
additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&


OHC129-260400-
/O.EXT.KILN.FL.W.0013.000000T0000Z-230328T0651Z/
/CRCO1.1.ER.230325T1734Z.230326T1200Z.230328T0051Z.NO/
1159 AM EDT Sat Mar 25 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Scioto River at Circleville.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 17.5 feet, Backwater flooding begins along Big Darby 
  Creek near Circleville.  Lowland flooding also occurs along Island 
  Road north of Circleville and Canal Road near Highway 104.

* ADDITIONAL DETAILS...
  - At 10:45 AM EDT Saturday the stage was 14.3 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 17.4 feet Sunday morning. It
    will then fall below flood stage Monday evening.
  - Flood stage is 15.0 feet.

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303


$$

Campbell
095 
WGUS81 KILN 260329
FLSILN

Flood Statement
National Weather Service Wilmington OH
Issued by National Weather Service Jackson KY
1129 PM EDT Sat Mar 25 2023

...The Flood Warning continues for the following rivers...

  Scioto River at Circleville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to developments by listening to NOAA Weather Radio. For 
additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&


OHC129-261530-
/O.CON.KILN.FL.W.0013.000000T0000Z-230328T0651Z/
/CRCO1.1.ER.230325T1906Z.230326T1800Z.230328T0000Z.NO/
1129 PM EDT Sat Mar 25 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Scioto River at Circleville.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 17.0 feet, Lowland flooding occurs along the river, 
  with flooding along Island Road worsening.  Canal Road near State 
  Route 104 also has flooding, as well as Cooks Creek Golf Course 
  and State Route 762 in northern Pickaway County.

* ADDITIONAL DETAILS...
  - At 10:30 PM EDT Saturday the stage was 16.1 feet.
  - Forecast...The river is expected to rise to a crest of 17.2
    feet early Sunday afternoon. It will then fall below flood
    stage Monday evening.
  - Flood stage is 15.0 feet.

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303


$$

HAL
190 
WGUS81 KILN 261423
FLSILN

Flood Statement
National Weather Service Wilmington OH
1023 AM EDT Sun Mar 26 2023

...The Flood Warning is extended for the following rivers...

  Scioto River at Circleville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to developments by listening to NOAA Weather Radio. For 
additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&


OHC129-270230-
/O.EXT.KILN.FL.W.0013.000000T0000Z-230328T1312Z/
/CRCO1.1.ER.230325T1906Z.230327T0000Z.230328T0712Z.NO/
1023 AM EDT Sun Mar 26 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Scioto River at Circleville.

* WHEN...Until late Tuesday morning.

* IMPACTS...At 18.0 feet, Low-lying areas north of Circleville near 
  Little Walnut begin to flood.  Flooding also worsens at the 
  intersection of Canal Road and State Route 104 and on Island Road 
  north of Circleville.  Minor backwater flooding occurs along Big 
  Darby Creek near Circleville.

* ADDITIONAL DETAILS...
  - At 9:45 AM EDT Sunday the stage was 17.9 feet.
  - Forecast...The river is expected to rise to a crest of 18.2
    feet this evening. It will then fall below flood stage early
    Tuesday morning.
  - Flood stage is 15.0 feet.

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303


$$

Campbell
401 
WGUS81 KILN 270114
FLSILN

Flood Statement
National Weather Service Wilmington OH
914 PM EDT Sun Mar 26 2023

...The Flood Warning continues for the following rivers...

  Scioto River at Circleville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to developments by listening to NOAA Weather Radio. For 
additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&


OHC129-271315-
/O.EXT.KILN.FL.W.0013.000000T0000Z-230328T1305Z/
/CRCO1.1.ER.230325T1906Z.230326T2100Z.230328T0705Z.NO/
914 PM EDT Sun Mar 26 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Scioto River at Circleville.

* WHEN...Until late Tuesday morning.

* IMPACTS...At 18.0 feet, Low-lying areas north of Circleville near 
  Little Walnut begin to flood.  Flooding also worsens at the 
  intersection of Canal Road and State Route 104 and on Island Road 
  north of Circleville.  Minor backwater flooding occurs along Big 
  Darby Creek near Circleville.

* ADDITIONAL DETAILS...
  - At 7:45 PM EDT Sunday the stage was 18.2 feet.
  - Forecast...The river is expected to fall below flood stage
    early Tuesday morning and continue falling, remaining below
    flood stage.
  - Flood stage is 15.0 feet.

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303


$$

Coniglio
833 
WGUS81 KILN 270753
FLSILN

Flood Statement
National Weather Service Wilmington OH
353 AM EDT Mon Mar 27 2023

...The Flood Warning continues for the following rivers...

  Scioto River at Circleville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to developments by listening to NOAA Weather Radio. For 
additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&


OHC129-272000-
/O.CON.KILN.FL.W.0013.000000T0000Z-230328T1305Z/
/CRCO1.1.ER.230325T1906Z.230326T2100Z.230328T0705Z.NO/
353 AM EDT Mon Mar 27 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Scioto River at Circleville.

* WHEN...Until Tuesday morning.

* IMPACTS...At 17.5 feet, backwater flooding begins along Big Darby 
  Creek near Circleville.  Lowland flooding also occurs along Island 
  Road north of Circleville and Canal Road near Highway 104.

* ADDITIONAL DETAILS...
  - At 2:45 AM EDT Monday the stage was 17.7 feet.
  - Forecast...The river is expected to fall below flood stage
    early Tuesday morning.
  - Flood stage is 15.0 feet.

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303


$$

Hatzos
012 
WGUS81 KILN 271514
FLSILN

Flood Statement
National Weather Service Wilmington OH
1114 AM EDT Mon Mar 27 2023

...The Flood Warning continues for the following rivers...

  Scioto River at Circleville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to developments by listening to NOAA Weather Radio. For 
additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&


OHC129-280315-
/O.EXT.KILN.FL.W.0013.000000T0000Z-230328T0651Z/
/CRCO1.1.ER.230325T1906Z.230326T2100Z.230328T0051Z.NO/
1114 AM EDT Mon Mar 27 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Scioto River at Circleville.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 16.0 feet, Lowland flooding continues along the river 
  and about one foot of water can be expected along portions of 
  Island Road.

* ADDITIONAL DETAILS...
  - At 10:45 AM EDT Monday the stage was 16.5 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling, remaining below flood
    stage.
  - Flood stage is 15.0 feet.

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303


$$

Campbell
536 
WGUS81 KILN 272220
FLSILN

Flood Statement
National Weather Service Wilmington OH
620 PM EDT Mon Mar 27 2023

...The Flood Warning is cancelled for the following rivers...

  Scioto River at Circleville.

OHC129-272330-
/O.CAN.KILN.FL.W.0013.000000T0000Z-230327T2220Z/
/CRCO1.1.ER.230325T1906Z.230326T2100Z.230328T0051Z.NO/
620 PM EDT Mon Mar 27 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Scioto River at Circleville.

* ADDITIONAL DETAILS...
  - At 5:45 PM EDT Monday the stage was 14.9 feet.
  - Forecast...The river continue to fall.


&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303


$$

Coniglio

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Mar 24, 10:46 AM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Mar 24, 10:46 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1046 AM EDT Fri Mar 24 2023

.SYNOPSIS...
An active weather pattern will continue through Saturday with
multiple rounds of showers and thunderstorms. This active
pattern will bring the potential for flooding, isolated severe
weather, and gusty winds. Windy conditions are expected
Saturday, with a quieter weather pattern evolving early to
middle of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Rain continues to move over primarily the southern half of the
forecast area especially near and south of the Ohio River. This
area will be more of the focus area for the steadier rainfall
during the day with northern locations seeing more breaks in the
rain today at times.  The rates have decreased and expect
precipitation during the daytime hours to be light to moderate.
Much of the heavier rainfall will hold off until tonight.

With extensive cloud cover today not expecting temperatures to
rise much and have highs in the 40s across the north and in the
50s near and south of the Ohio River closer to the frontal
boundary.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
The primary S/W with a sharpening midlevel trof will track NE
into the OH Vly tonight into early Saturday morning. The stalled
LL frontal boundary, which will have laid out in an approximate
W-E orientation across central KY this afternoon, will begin to
abruptly pivot back further N as a developing sfc low ejects NE
from AR into IN this evening/tonight. Tremendous forcing and
widespread ascent will evolve late this evening into tonight as
a potent LLJ pivots N into the OH Vly. Strong ascent, amidst an
amply- saturated profile, will promote the development of an
expansive shield of SHRA with embedded TSRA ahead of the sfc
low, focusing near the arcing/northward-moving warm front and
ahead of the eastward-moving cold front. Aggressive LL
convergence along these boundaries will serve as a focus for
widespread steady/heavy RA/TSRA once again moving in from the SW
by/past 00z. The most concerning aspect of this round of pcpn
will be the incredibly heavy, albeit potentially somewhat brief,
rain rates that may come of the N-S oriented convection ahead of
the eastward-advancing front, especially in areas that will have
already received 2+" of rain from this morning's activity. The
good news with tonight's setup is that the heavy rain should be
relatively brief in nature, potentially only several hours in
duration, before a punch of drier midlevel air moves in from the
SW around the srn periphery of the midlevel low center. But
certainly an additional inch in only 2-3 hours may occur for
many areas, which could cause issues in spots that may be
unreceptive to additional heavy rain rates, prompting rapid
runoff and eliciting quicker rises on area waterways.

The other aspect to address for tonight's setup will be the very
limited potential for a strong/severe storm, especially across
SE IN, N KY and far srn OH during the heart of the overnight
hours. Although the LL and deeper-layer shear, both in terms of
speed and direction, is quite impressive, the LL thermodynamic
environment is going to be somewhat grungy and unsupportive of
any substantial severe/convectively-driven wind risk. Fcst
soundings from a myriad of guidance suggest very limited SB-
instby, even in spite of the strong forcing and tremendous LL
shear. The incredibly deep saturated profile should limit the
instby and therefore keep the strong/severe convective wind
risk to a minimal level, even in the aforementioned areas.

Once the drier midlevel air impinges in from the W by daybreak
as the deepening low tracks into srn MI, the threat for heavy
rain will come to an end locally (although flooding/high water
issues may linger, with swollen rivers/waterways continuing
potentially into early next week for some spots). Once the rain
ends, the main concern will shift to the /very/ windy
conditions that will evolve during the daytime, owing to robust
LL mixing and a very tight pressure gradient on the backside of
the departing, but still strengthening, sfc low. The pressure
rises by Saturday afternoon alone will be fairly impressive. And
with the increased vertical mixing will come a steepening of
the LL lapse rates, with momentum transfer techniques from
several model solutions suggesting 40-45+ kts gusts evolving
Saturday morning into the afternoon. These winds should subside
fairly quickly into the evening as the gradient relaxes and the
mixing subsides, but many spots will see wind gusts in the
40-45kt range mid morning through late afternoon Saturday.

Temps will be somewhat steady on Saturday, with the offsetting
effects from the diurnal cycle with subtle sfc CAA. Daytime
highs will range from the mid 40s in WC OH to the lower 60s in
the lower Scioto Valley.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Quieter weather conditions evolve for the long term period as
quasi-zonal midlevel flow becomes established in the OH Vly. A
weak S/W may induce a weak/broad-scale sfc wave that will track
into the region Monday and may provide a chance for some light
RA locally, but nothing too significant. The midlevel flow
becomes more out of the NW toward midweek on the backside of the
aforementioned sfc wave, with drier/chillier conditions for the
end of the long term period. But temperatures, as a whole,
should be fairly close to seasonal norms for early/mid week.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
An expansive band of RA, with embedded TS, continues to
track through the region from the WSW. Prevailing VSBYs with the
RA are mainly MVFR, although the pockets of heavier activity
are reducing VSBYs to IFR at times, with CIGs mainly IFR.
The steadiest activity should wane between about 13z-15z from
WNW to ESE, with a lull in pcpn expected past 15z or so for
much of the area. This should allow for VSBYs to go VFR by late
morning into the afternoon, although some BR may keep patchy
MVFR VSBYs going through parts of the afternoon. Do also think
that a few ISO SHRA may linger about the terminals through the
afternoon from time-to-time, but the steadiest activity should
taper off past mid-morning.

Additional widespread RA/TSRA will move back in from the SSW
toward 00z and beyond, leading to prevailing MVFR or IFR VSBYs
once again as the activity may be quite heavy in nature between
03z-09z. CIGs should mainly straddle the MVFR/IFR threshold
through most of the period before trending to more MVFR toward
12z Saturday as the pcpn becomes more ISO in nature.

NE winds around 8-10kts will prevail through 00z before going
more easterly and eventually southerly and southwesterly by 12z
Saturday. Gusty winds will evolve once the RA/TSRA ends, with
sustained SSW at around 20-25kts and gusts to 35kts by 12z.
Gustiness will increase past mid-morning for KCVG 30-hr TAF,
with SW winds gusting near/in excess of 40kts.

.OUTLOOK...MVFR/IFR conditions are likely early Saturday
morning. Thunderstorms are possible into early Saturday
morning. Gusty winds are likely Saturday with some wind gusts in
excess of 40 knots. MVFR conditions also possible Monday and
Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Saturday afternoon for OHZ042>046-051>056-
     060>065-070>074-077>082-088.
KY...Flood Watch through Saturday afternoon for KYZ089>100.
IN...Flood Watch through Saturday afternoon for INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...KC
NEAR TERM...
SHORT TERM...KC
LONG TERM...KC
AVIATION...KC
Hazardous weather outlook, Mar 24, 12:52 PM EDT, 31 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1252 PM EDT Fri Mar 24 2023

OHZ026-034-035-251700-
Hardin-Mercer-Auglaize-
1252 PM EDT Fri Mar 24 2023

...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM EDT SATURDAY...

This Hazardous Weather Outlook is for West Central Ohio.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-OHZ042>046-051>056-060>065-070>074-251700-
Wayne-Fayette IN-Union IN-Franklin IN-Darke-Shelby-Logan-Union OH-
Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-
Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-
1252 PM EDT Fri Mar 24 2023

...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM EDT SATURDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, South Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

Any river flooding that develops may linger into Sunday and early
next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any significant weather when they can
safely do so.

INZ073>075-080-KYZ089>100-OHZ077>082-088-251700-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
1252 PM EDT Fri Mar 24 2023

...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM EDT SATURDAY...

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

Any river flooding that develops may linger into Sunday and early
next week.

Additionally, isolated strong to severe storms cannot be ruled out
tonight, with damaging winds being the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any significant weather when they can
safely do so.

In the hours before

Local storm report, Mar 24, 8:08 AM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
808 AM EDT FRI MAR 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       SHARONVILLE             39.28N 84.41W
03/24/2023  M1.77 INCH       HAMILTON           OH   PUBLIC

            1.77 INCHES OF RAIN SO FAR.

&&

LC
Local storm report, Mar 24, 8:11 AM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
811 AM EDT FRI MAR 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     HEAVY RAIN       1 SE BLUE ASH           39.24N 84.37W
03/24/2023  M1.96 INCH       HAMILTON           OH   PUBLIC

            1.96 INCHES OF RAIN SO FAR.

&&

LC
Local storm report, Mar 24, 11:26 AM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1126 AM EDT FRI MAR 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            LAURELVILLE             39.47N 82.74W
03/24/2023                   HOCKING            OH   911 CALL CENTER

            SEVERAL ROADS WERE CLOSED ACROSS PORTIONS OF SOUTHERN
            HOCKING COUNTY.

&&
Local storm report, Mar 24, 11:29 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1129 AM EDT FRI MAR 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            3 SSW CHILLICOTHE       39.30N 83.01W
03/24/2023                   ROSS               OH   DEPT OF HIGHWAYS

            STATE ROUTE 772 CLOSED DUE TO HIGH WATER.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 8:34 PM EDTSpecial Weather StatementILNClermont, Hamilton26 min
Mar 23, 8:36 PM EDTSpecial Weather StatementILNGreene24 min
Mar 23, 8:58 PM EDTSpecial Weather StatementILNGreene32 min
Mar 23, 9:28 PM EDTSpecial Weather StatementILNHighland32 min
Mar 23, 10:05 PM EDTSpecial Weather StatementILNPike25 min
Mar 24, 11:19 AM EDTAreal Flood AdvisoryILNHighland, Hocking, Pickaway, Pike, Ross5 hr
Mar 24, 12:37 PM EDTWind AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more31 hr
Mar 24, 1:20 PM EDTRiver Flood WarningILNHamilton38 hr

Nearby

River Flood Warnings in Ohio, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.